Discussions that mention acetaminophen

Alternative Medicine board


Quote from barbpom:
Hi, I have been trying to detox my body. I was a heavey user of asprin like excedrin. Plus lots of other things that are not to good for my body. I have been cleaning the kidneys, liver, the whole body. I started out feeling kinda good, but as the days go by I feel more and more yucky. General aches, head aches, which I used the excedrin for before I went off it, plus shakey. I'm drinking lots of water, vitamins, glyco nutrients, herbs. What is normal detoxing feel like, how long does it last. Plus all my neck mussels are so tight too. I just feel plain yucky! :yawn:


From what I understand there is a certain type of headache that is caused from over use of acetaminophen and the shakiness could be because of the caffiene content in the excedrin. You might just be having withdrawl symptoms from lack of those two things in your body.

Good luck with your detoxification!
P